default-icon
Hair fall and tightened feet
I have been taking valparin 200 three times a day since last one year. I have other few side effects of valparin as mentioned. But now since 8-9 months I feel my feet tightened when I get up. They also pain a lot. I am noticing a lot of hair fall. Are these due to valparin?
5372 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You must take Homeopathy along with this medicine in order to save you from long term effects of it. We provide complete support and effective remedy to counter the allopathic side effects.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +175
Consult with a doctor
Online now
These are but obvious valparin side effects,plz consult ur neurologist either to reduce the does or change the anti epileptic..u r eplilepsy pt?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Why are my feet getting smaller Why do the bottom of my feet itch Pain in feet when getting up
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.